# SDR UALA2011101705601

- Difficulty date: October 16, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 68,325 hours, 25,155 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER FAILED TO TRIM IN EITHER DIRECTION.    REPLACED RUDDER TRIM ACTUATOR PER MM.
